| Model Number |
SYNERGYRF¿ CONSOLE |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the device changed power levels by switching from 7 to 9 on its own.There was no harm for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.